Web of Science: 14 cites, Scopus: 20 cites, Google Scholar: cites
A new result on averaging theory for a class of discontinuous planar differential systems with applications
Itikawa, Jackson (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Novaes, Douglas D. (Universidade Estadual de Campinas. Departamento de Matemática (Brazil))

Data: 2017
Resum: We develop the averaging theory at any order for computing the periodic solutions of periodic discontinuous piecewise differential system of the form dr/dθ= r'={F+(θ, r, ϵ) if 0≤ θ ≤ α, F-(θ, r, ϵ) if α ≤ θ ≤ 2π, where F±(θ, r, ϵ) = Σk i=1 ϵiF± i (θ, r) + ϵk+1R ± (θ, r, ϵ) with θ ϵ S and r ϵ D, where D is an open interval of ℝ+, and ϵ is a small real parameter. Applying this theory, we provide lower bounds for the maximum number of limit cycles that bifurcate from the origin of quartic polynomial differential systems of the form x = -y+xp(x, y), y = x+yp(x, y), with p(x, y) a polynomial of degree 3 without constant term, when they are perturbed, either inside the class of all continuous quartic polynomial differential systems, or inside the class of all discontinuous piecewise quartic polynomial differential systems with two zones separated by the straight line y = 0.
Nota: Altres ajuts: ICREA Academia
Nota: Número d'acord de subvenció MINECO/MTM2009-03437
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/316338
Nota: Número d'acord de subvenció EC/FP7/318999
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; acceptedVersion
Matèria: Periodic solution ; Averaging method ; Non-smooth diferential system ; Discontinuous diferential system ; Uniform isochronous center
Publicat a: Revista Matemática Iberoamericana, Vol. 33, Issue 4 (2017) , p. 1247-1265, ISSN 0213-2230

DOI: 10.4171/rmi/970

17 p, 362.7 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2020-04-16, darrera modificació el 2021-04-08

   Favorit i Compartir